RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 6, Pages 944–947 (Mi mz10980)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

On Solutions of the Neumann Problem for the Biharmonic Equation in Unbounded Domains

H. A. Matevossian

Moscow Aviation Institute (National Research University)

Keywords: Neumann problem, biharmonic equation, unbounded domain.

DOI: https://doi.org/10.4213/mzm10980

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:6, 990–994

Bibliographic databases:

Document Type: Article
Received: 17.06.2015

Citation: H. A. Matevossian, “On Solutions of the Neumann Problem for the Biharmonic Equation in Unbounded Domains”, Mat. Zametki, 98:6 (2015), 944–947; Math. Notes, 98:6 (2015), 990–994

Citation in format AMSBIB
\Bibitem{Mat15}
\by H.~A.~Matevossian
\paper On Solutions of the Neumann Problem for the Biharmonic Equation in Unbounded Domains
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 6
\pages 944--947
\mathnet{http://mi.mathnet.ru/mz10980}
\crossref{https://doi.org/10.4213/mzm10980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438551}
\elib{http://elibrary.ru/item.asp?id=24850281}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 6
\pages 990--994
\crossref{https://doi.org/10.1134/S0001434615110334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953284041}


Linking options:
  • http://mi.mathnet.ru/eng/mz10980
  • https://doi.org/10.4213/mzm10980
  • http://mi.mathnet.ru/eng/mz/v98/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Karachik, “A Neumann-type problem for the biharmonic equation”, Siberian Adv. Math., 27:2 (2017), 103–118  mathnet  crossref  crossref  elib
    2. V. V. Karachik, S. K. Massanov, B. Kh. Turmetov, “On solvability of some boundary value problems for a biharmonic equation with periodic conditions”, International Conference on Analysis and Applied Mathematics (ICAAM 2016), AIP Conf. Proc., 1759, eds. A. Ashyralyev, A. Lukashov, Amer. Inst. Phys., 2016, 020118  crossref  isi  scopus
    3. H. A. Matevossian, “On the biharmonic Steklov problem in weighted spaces”, Russ. J. Math. Phys., 24:1 (2017), 134–138  crossref  mathscinet  zmath  isi  scopus
    4. V. V. Karachik, B. T. Torebek, “On the Dirichlet–Riquier Problem for Biharmonic Equations”, Math. Notes, 102:1 (2017), 31–42  mathnet  crossref  crossref  mathscinet  isi  elib
    5. H. A. Matevossian, “On solutions of the mixed Dirichlet-Steklov problem for the biharmonic equation in exterior domains”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 151–157  crossref  mathscinet  zmath  isi  scopus
    6. V. V. Karachik, “Generalized third boundary value problem for the biharmonic equation”, Differ. Equ., 53:6 (2017), 756–765  crossref  mathscinet  zmath  isi  scopus
    7. H. A. Matevossian, “On the Steklov-type biharmonic problem in unbounded domains”, Russ. J. Math. Phys., 25:2 (2018), 271–276  crossref  mathscinet  isi  scopus
    8. Matevossian H.A., “On the Polyharmonic Neumann Problem in Weighted Spaces”, Complex Var. Elliptic Equ., 64:1 (2019), 1–7  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:276
    Full text:18
    References:35
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019